Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking levipil everyday after all three meals, loose motions. What medicine should i take so it doesnot react with levipil.

Hi I am taking levipil 500+500+1000 everyday after breakfast lunch and dinner from past 4 months.Recently I have developed loose motions.My doctor adviced me not to take any medicene without consultation as the same may react with levipil.Can you suggest me any medicine for loose motions that I can take along with levipil. Regards Gaurav
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Gaurav
Thanks for posting query on Healthcare Magic
You doctor is very correct, there are lots of drug interaction with antiepileptic drugs. Some medications reduce the efficacy of antiepileptics even though you are take same dose.
Usually no medication is required for diarrhea except maintain hydration and electrlytes. If loose motion is due to bacterial infection then only antibiotic is given. Commonly used antibiotic for this problem is ofloxacillin and ornidazole combination.
with my best knowledge it does not has significant interaction.
hope you find useful for your query
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor